# SDR USAA920071380

- Difficulty date: December 18, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 46,110 hours, 32,441 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - DROP IN - CRACKED FRAME, BS 492, 24R.  REPAIRED FRAME, BS 492, 24R IAW USAIRWAYS EA 100113.
